RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 4  


Ordinary Differential Equations
New frequency criteria for the absolute stability and instability of automatic control systems with nonstationary nonlinearity
N. E. Barabanov
555
Divergence of normalizing transformations in the case of real structurally unstable focus
V. V. Basov
563
A boundary value problem for fourth-order ordinary differential equations
S. A. Bespalova, Yu. A. Klokov
573
Estimates for the growth of solutions of differential equations
K. Kh. Boimatov, P. I. Lizorkin
578
Some uniqueness theorems in inverse problems of spectral analysis for Sturm–Liouville operators in the case of the Weyl limit circle
M. G. Gasymov, G. Sh. Guseinov
588
The central exponent of a linear system of differential equations
O. G. Illarionova
599
The problem of the stability of singular points on the plane from the point of view of algebraic and analytic solvability
N. B. Medvedeva
605
Oscillation and nonoscillation of solutions of first-order linear differential equations with deviating argument
V. A. Nadareishvili
611
Analytic solution of a linear functional-differential equation with linear deviation of the argument
V. I. Rodionov
616
Normal forms and regularization of nonlinear singularly perturbed evolution equations
V. F. Safonov
627
Classes of third-order systems with quadratic right-hand sides without moving critical points
A. I. Yablonskii, A. F. Korzyuk
635

Partial Differential Equations
Optimal control of linear loaded parabolic equations
M. T. Dzhenaliev (Jenaliyev)
641
Symmetrization of a hyperbolic equation
S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko
652
Smoothness of parabolic Pagni potentials. II. Proof of theorems on smoothness of direct values of Pagni potentials
L. I. Kamynin
659
Self-oscillatory solutions of a class of singularly perturbed boundary value problems
E. P. Kubishkin
674
$K$-limits of solutions of second-order quasilinear elliptic equations
B. P. Kufarev, N. G. Nikulina, B. V. Sokolov
686
Estimates for the Green function and for solutions of the second mixed problem for a parabolic equation
A. V. Lezhnev
692
Solvability of a boundary value problem for hyperbolic equations in nonclassical domains
M. E. Lerner
704
Some expansions of arbitrary functions in integrals with respect to spherical functions
A. I. Moshinskii
716

Short Communications
Necessary conditions for the basis property in the direct sum of Sobolev spaces
E. P. Bogomolova
722
Estimates for solutions of quasilinear systems of parabolic type
M. I. Gil'
723
On a problem of Florio and Seibert
B. S. Kalitin
727
Fractional powers of quasidifferential operators and theorems on the property of being a basis
T. B. Kasumov
729
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019